Hi my names rob and i suffer from anxiety i have for the last 2 years,I have really painful chest pain and also pain in both arms and stomach.It scares me so much and is also ruining my life,Have been to the hospital and had ecgs and seen a heart specialist.They tell me im fine its not my heart and that its anxiety,All i have had for this is a drug called propranolol....beta blocker.I cant help but think i have somethink wrong with my heart the pain is just to much,can anyone help or do you have what i do???please let me know.
It's not uncommon to have chest pain and stomach problems when you have anxiety. Your muscles tighten up. The stomach problems can be from extra acid. You're young and you've had tests done on your heart so it sounds like you're heart is fine. Ask your Dr about taking something for your stomach. Try to do some stretching exercises to help loosen the chest muscles.
I have had two times when I've had chest pain from stress. One episode lasted 4.5 months, after a car accident. The second lasted 3 weeks and started after my attorney took me to court because I wouldn't sign the settlement check. I didn't agree to the settlement and he did it anyway because he had too many cases piled up. Judge ruled in my favor. Both times it went away on its own after I relaxed enough. I rely on a beta blocker now when needed. The beta blocker stopped the heart racing also.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.